MAUDE Adverse Event Report: WEINERT FIBER OPTICS,INC. NEULIGHT; RE USABLE FIBER ASSEMBLY

WEINERT FIBER OPTICS,INC. NEULIGHT; RE USABLE FIBER ASSEMBLY
Model Number NV0635
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
As the laser was being pulled back the fiber broke out side the patient 1/3 of length.

Brand Name
NEULIGHT
Common Device Name
RE USABLE FIBER ASSEMBLY
Manufacturer (Section D)
WEINERT FIBER OPTICS,INC.
209 bulifants blvd
williamsburg VA 23188
Manufacturer Contact
phillip lacroix
209 bulifants blvd
williamsburg, VA 23188
MDR Report Key18251031
Report Number3007336385-2023-00004
Device Sequence Number6644575
Product Code GEX
UDI-Device Identifier00816901023709
UDI-Public00816901023709
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV0635
Device Lot NumberJ65456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown